Article (Scientific journals)
The degree of non-Galois Kummer extensions of number fields
PERUCCA, Antonella
2020In Rivista di Matematica della Universita di Parma, 11, p. 301-313
Peer reviewed
 

Files


Full Text
P-nonGalois.pdf
Author preprint (241.63 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
PERUCCA, Antonella  ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
The degree of non-Galois Kummer extensions of number fields
Publication date :
2020
Journal title :
Rivista di Matematica della Universita di Parma
ISSN :
2284-2578
Publisher :
Universita degli Studi di Parma, Italy
Volume :
11
Pages :
301-313
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 05 July 2020

Statistics


Number of views
106 (2 by Unilu)
Number of downloads
37 (2 by Unilu)

Scopus citations®
 
0
Scopus citations®
without self-citations
0
WoS citations
 
0

Bibliography


Similar publications



Contact ORBilu